City Research Online

Items where Author is "Benson, D."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Benson, D., Kessar, R. ORCID: 0000-0002-1893-4237 and Linckelmann, M. (2021). On The BV Structure Of The Hochschild Cohomology Of Finite Group Algebras. Pacific Journal of Mathematics, 313(1), pp. 1-44. doi: 10.2140/PJM.2021.313.1

Benson, D., Kessar, R. ORCID: 0000-0002-1893-4237 and Linckelmann, M. (2019). Blocks with normal abelian defect and abelian p′ inertial quotient. The Quarterly Journal of Mathematics, 70(4), pp. 1437-1448. doi: 10.1093/qmathj/haz025

This list was generated on Sun Nov 28 05:08:36 2021 UTC.